# SDR MWEA030296

- Difficulty date: July 28, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,598 hours, 41,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 593590622
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INTERIOR STRUCTURE INTERNAL ANGLE CORRODED AT STATION XW47.45.  FABRICATED AND INSTALLED STIFFENER.
